The bounded law of the iterated logarithm for the weighted empirical distribution process in the non-i.i.d. case

Marcus, Michael B., Zinn, Joel . The Annals of Probability 1984. 12 :335-360

Locate this article in:

Bibtex

@article{CIS-54506,
  Author = {Marcus, Michael B. and Zinn, Joel},
  Title = {The bounded law of the iterated logarithm for the weighted empirical distribution process in the non-i.i.d. case},
  Journal = {The Annals of Probability },
  Volume = {12},
  Year = {1984},
  Pages = {335--360},
  Keywords = {Daniel's theorem}
}

Similar articles